Write a review

Juvederm Fillers Have Ruined my Face! - United Kingdom, GB

In December 2012, I had Juvederm fillers to reduce...

In December 2012, I had Juvederm fillers to reduce the depth of the two frown lines between my eyes on my forehead (glabella "11" frown lines between my eyebrows). I previously had this procedure several years ago and it was problem-free and lasted for two and a half years.

The guy injected the fillers not only in the two original lines that were only just beginning to show again, but also further along the left and right side of my forehead above my eyes, and higher up in the middle of my forehead too, which has caused lots of terrible lumps and is pulling and pushing my forehead in lots of different bizarre horizontal and diagonal directions, which it never did before December.

It has made my frown lines across my forehead much more prominent and deeper, as the fillers are pushing up against them and I have developed lots more newer and much deeper lines, since having this procedure. I now also new lines developing at the top of my nose, where it is trying to move, but being blocked by the lumps of fillers just above. I now also have diagonal lines developing, which were never there before!

This has had a huge impact on me emotionally, mentally and physically. Since having this treatment, I have been depressed, tearful, obsessed with looking in the mirror and lost all confidence and self-esteem. I recently had a fringe cut, in the hope that I could cover this mess up, but this has not been possible because of where the fillers sit, all the way across my forehead, just above my eyes and as soon as the wind blows or my hair moves, the mess of my face is clearly on show to everyone!

The longer I leave it, the worse and more permanent these new lines seem to be getting and the more depressed I am becoming too, as this has now been like this since December last year. I would do anything to feel normal, confident and happy once again.

I returned to the guy, who told me there was nothing wrong with what he had done, it didn't look 'that bad' and he is not responsible for my feelings! You only need to look at the photograph that I have added to see how very wrong he is! He then said he could stick a needle into the fillers and try squeeze them out, but has never tried this before, so cannot guarantee any results. He also said he could inject hyalaronidase, but that I may have an allergic reaction and struggle to breath, as he has had bad experiences of this before! I don't really fancy either now, but can't live like this any more!

Has anyone else experienced this problem, or am I alone with this? Has anyone else tried to fix this problem successfully? If so, how? If you are considering having this procedure, I strongly suggest you rethink your plans, as the knock-on effects can be so much worse than your original lines and have a really terrible impact on your mental health, when you end up looking so much worse than when you started!

Name not provided

The so-called Doctor visits a local clinic/salon close to where I live, once a month.

1 out of 5 stars Overall rating
1 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
Was this review helpful? 2 others found this helpful

Comments (15)

Sort by

Please can you inbox me the Doctor's name so I can avoid going to him, it's always good to know who Doctors are and what the Patient thinks. Sorry it didn't work out for you.
  • Reply
Are you in the UK or USA?
  • Reply
U.K
  • Reply
Hi there Velvetee, I do not live anywhere near Surrey, so am confident that you will not use the same person. Best wishes.
  • Reply
Ok we'll hopefully this Doctor isn't practicing in London either. If up North or SW or Eastern England.
  • Reply
Presumably you are back to normal now, as Juvederm is temporary?
  • Reply
No, they are not in London either.
  • Reply
Unfortunately, my face is a complete mess now.
  • Reply
Oh no, did you have some kind of reaction to the Filler? I didn't know Juvederm could cause lasting problems. My problem is Fillers only last 5 days in me.
  • Reply
Hang in there decadorio! It's been 7 months so hopefully it won't be too much longer for the stuff to disslove. I mentioned the hyalunronidase earlier to pugface, but I would give that some thought before doing that. I got juviderm injected in my smoker lines and even tho the PS said it would NOT change the shape of my lips....It CERTAINLY DID! I hated it and went to him to have it dissolved 3 weeks later with the hyalunronidase. He didn't want to use the stuff on me. He never had to use it on ANYONE before. I was his first. Well....it did help some but there was still some juvi left in there..... PLUS....I now have a huge dent right above the right side of my lip that was never there before. That crap will dissolve your own HA if the doc doesn't use it correctly. A lot of people on this site said it would dissolve your own HA and many doctors on here said it WILL NOT.....but it did to me! I just hope the damn dent fills in, EVENTUALLY! My lips are still not the same as before the juviderm injections and its been 6 months since the dissolver, so I would wait it out if you can. I won't use that stuff again if I have a juviderm mishap unless I am really disfigured. I also had juviderm injected under my eyes back in March of 2012 and its still there and it seems to be wearing off unevenly. But I don't want to get more until this is completely gone! Good luck to you!
  • Reply
It's been 7mo since my Juvederm procedure and my face completely changed. I no longer have my natural features. The doc injected it between my chin and my jaw, when I smile my high cheekbone disappears, it’s one big round cheek -no contours. This has made me depressed and I even developed body dysmorphia. I can't see myself in the mirror. I just want my pretty smile back and feel confident. If I’m serious I look like a bulldog, if I smile like a clown. So, I do feel my pain. I am praying that this thing will just wear off. I am so sorry what happened to you.
  • Reply
So sorry for your mishap! They do have hyalunronidase to dissolve the juvemderm. If you doctor doesn't carry it, I would go to another PS to get it. I know some people have problems with the hyalunronidase so you should do a patch test first. I have gotten botox for the lines in my forehead and it worked great. Unfortunately, it doesn't last long, only 3-6 months. And on me, I think it only last about 8 weeks. Good luck to you!
  • Reply
Hi so sorry to hear you hate your results. You could also go to a different aesthetic specialist Dr and use botox as a temporary measure this would prevent the forehead muscles contracting, no lines would be able to form its temporary & expensive but will prevent the lines while it lasts.
  • Reply
Thank you so much for your response KTA. I tried Botox originally and it only lasted 8 weeks for me too! I just can't really afford £300 every 8 weeks to hide the mess of my face, otherwise I would love to have it all of the time!
  • Reply
Thank you so much for your response Pixie76. I tried Botox originally and it only lasted 8 weeks for me. I really cannot afford to pay £300 every 8 weeks to hide the mess of my face, otherwise I would love to have it all of the time! I just need to win the lottery and it will all be ok!
  • Reply